Notre Dame Journal of Formal Logic

Lehmann on the rules of the invalid syllogisms.

Charles Turek

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 16, Number 4 (1975), 603-604.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891907

Digital Object Identifier
doi:10.1305/ndjfl/1093891907

Zentralblatt MATH identifier
0311.02025

Citation

Turek, Charles. Lehmann on the rules of the invalid syllogisms. Notre Dame J. Formal Logic 16 (1975), no. 4, 603--604. doi:10.1305/ndjfl/1093891907. https://projecteuclid.org/euclid.ndjfl/1093891907.


Export citation